# SDR 97ZZZX1372

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N608F
- Make and model: Diamon DA20-A1
- Aircraft serial: 10033
- Engine: Rotax ROTAX912
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft Splines
- Part number: 837280
- Condition: Missing
- Location: Prop Gearbox
- Part time: 1,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN CHIP DETECTORS.  PULLED GEARBOX FOUND MISSING SPLINES ON PROPELLER SHAFT, P/N 837-280.
